# SDR 99FDEA00442

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: B272701301
- Condition: Malfunctiond
- Location: Horiz Stab
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

99-257  JAMMED STABILIZER TRIM AT 210K ON DEPART FROM STL PRIMARY TRIM & COURSE TRIM BOTH INOP.  **  S/D  **  REPLACED STABILIZER TRIM ACTUATOR PER B727-100 MM 27-40-031-2 & 27-12-061-2.  THIS CORRECTION CHANGES THE CAT STATUS OF THE A/C.
